# SDR IPXA2023062366113

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,320 hours, 21,195 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*RVSM FILED OPEN* CABIN ALTITUDE INDICATOR READS APPROX 1500Â€™ WHEN IT SHOULD BE APPROX 500Â€™ **OII 2** ITEM DEFFERED PER MEL 21-33-3-2A. PLACARD INSTALLED.
